# SDR ABXA9900253

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 39262451
- Condition: Cracked
- Location: Left Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT PYLON SUPPORT BULKHEAD CRACKED AT STATION 965 LOWER ATTACH ANGLE.  REPLACED LEFT PYLON SUPPORT BULKHEAD LOWER ATTACH ANGLE IAW DC9 SRM 51-30-1 AND 51-30-5.
